Social Anxiety Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
24 Posts
Discussion Starter · #1 · (Edited)
my doctor has put me on Pristiq 200 mg and wants to go up to 400mg and I hate this medication. and I'm now taking modafinil/ Provigil to wake me up but this doesn't work anymore. at 400 mg i still cant wake up and it really makes my anxiety so bad taking a high dose.

if anyone could help me? another question.
I'm trying to think of another stimulant that will help my social anxiety and hypersomnia
has anyone taking Ritalin with social anxiety and been able to manage there anxiety symptoms
its making me really suicidal not being able to wake up and function.
[LINK REMOVED BY MODERATOR]

sorry for the long post xx
 

·
bipolar
Joined
·
17,419 Posts
I read most of it but skimmed through a few bits. Sounds like you need to stop them completely. Benzos really screwed up my memory and cognitive function in general. I used them for a long time - 24 hours a day. My wife still gets annoyed sometimes at the time she says we "lost" - me sleeping etc. Also times I will never get back with my son.

You're still at an age when you might feel like you can justify it - or get away with it for a bit longer. It's only when you can't remember something you love that it really starts to hit you - and believe me it hurts.

If I were you I'd get off them now - completely. Find another way to deal with the anxiety.
 

·
Registered
Joined
·
24 Posts
Discussion Starter · #3 · (Edited)
I read most of it but skimmed through a few bits. Sounds like you need to stop them completely. Benzos really screwed up my memory and cognitive function in general. I used them for a long time - 24 hours a day. My wife still gets annoyed sometimes at the time she says we "lost" - me sleeping etc. Also times I will never get back with my son.

You're still at an age when you might feel like you can justify it - or get away with it for a bit longer. It's only when you can't remember something you love that it really starts to hit you - and believe me it hurts.

If I were you I'd get off them now - completely. Find another way to deal with the anxiety.
but i have though i went into the mental ward
I read most of it but skimmed through a few bits. Sounds like you need to stop them completely. Benzos really screwed up my memory and cognitive function in general. I used them for a long time - 24 hours a day. My wife still gets annoyed sometimes at the time she says we "lost" - me sleeping etc. Also times I will never get back with my son.

You're still at an age when you might feel like you can justify it - or get away with it for a bit longer. It's only when you can't remember something you love that it really starts to hit you - and believe me it hurts.

If I were you I'd get off them now - completely. Find another way to deal with the anxiety.
thank you for your advice I understand what your saying. I'm down to 1 mg clonazepam just at night I know I have to keep going and get off this medication I wish I had educated myself instead of just listing to my dr. I'm so sorry you've lost time and memories you cant get back I know how much that would hurt. thank you so much
you've gone through hell with this to thank you for helping me
 

·
bipolar
Joined
·
17,419 Posts
but i have though i went into the mental ward


thank you for your advice I understand what your saying. I'm down to 1 mg clonazepam just at night I know I have to keep going and get off this medication I wish I had educated myself instead of just listing to my dr. I'm so sorry you've lost time and memories you cant get back I know how much that would hurt. thank you so much
you've gone through hell with this to thank you for helping me
It's okay - you don't need to thank me.

You can get through this - at the moment it probably doesn't feel like it though but you will. I went into hospital to taper off - a private place. It's a lot easier than doing it at home, they support you and make sure you eat etc. It'll feel horrible - but eventually it'll be over.

I don't think there's any lasting damage. You don't get those memories back again though. A shrink once explained to me about memory - if they aren't laid down to begin with then you won't remember them.

As far as I can see, it has a lot to do with the emotional impact a situation has on you. The more something affects you the more likely you are to remember it.

Physically there's no damage and I'd say my faculties aren't too bad now - I take a mood stabiliser for bipolar disorder and the mood problems themselves can affect me but otherwise I'm okay now.
 
1 - 5 of 5 Posts
Top